MAUDE Adverse Event Report: BD CARIBE LTD. BD MINIDRAW¿ SST¿ CAPILLARY BLOOD COLLECTION TUBE; CAPILLARY BLOOD COLLECTION TUBE IVD

BD CARIBE LTD. BD MINIDRAW¿ SST¿ CAPILLARY BLOOD COLLECTION TUBE; CAPILLARY BLOOD COLLECTION TUBE IVD
Catalog Number 366604
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/04/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A device evaluation and/or device history review is anticipated but is not complete.Upon completion, a supplemental report will be filed.
 
Event or Problem Description
It was reported while using bd minidraw¿ finger sleeve, extra-large, there was sample leakage from one (1) tube.The patient passing out at the sight of blood.No adverse impact was reported regarding the patient or user.
 
Additional Manufacturer Narrative
After further evaluation of the complaint, it has been determined that the previously submitted report was sent in error.There was no report of serious injury, medical intervention, or reportable device malfunction.Therefore, this is not considered to be a reportable malfunction.The report for the incident is correctly reported under mfr report # 2243072-2025-00073 and 2243072-2025-00080.
 
Event or Problem Description

Brand Name
BD MINIDRAW¿ SST¿ CAPILLARY BLOOD COLLECTION TUBE
Common Device Name
CAPILLARY BLOOD COLLECTION TUBE IVD
Manufacturer (Section D)
BD CARIBE LTD.
road 31
k.m. 24.3
juncos PR
Manufacturer (Section G)
BD CARIBE LTD.
road 31
k.m. 24.3
juncos PR
Manufacturer Contact
matt j. connor
7 loveton circle
sparks, MD 21152
4103164000
MDR Report Key21370123
Report Number2618282-2025-00008
Device Sequence Number8519181
Product Code JKA
UDI-Device Identifier50382903666046
UDI-Public(01)50382903666046(11)240516(17)251031(10)4137840
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K230391
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/27/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date10/31/2025
Device Catalogue Number366604
Device Lot Number4137840
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/14/2025
Supplement Date Received by Manufacturer03/27/2025
Initial Report FDA Received Date02/12/2025
Supplement Report FDA Received Date03/27/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/16/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown